# SDR DHL2003753502

- Difficulty date: January 6, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, NOSE SECTION LOWER LOBE INTERIOR PRESSURE WEB AT BS 294. PREVIOUS CRACK REPAIR DO NOT MEET SRM.  REMOVED PREVIOUS REPAIR AT NOSE SECTION LOWER LOBE INTERIOR PRESSURE WEB, BS 294 IAW B-727, SRM 51-30-2.  CUT OUT DAMAGED IAW B727 SRM 51-40-2, REPAIR DOUBLER AND FILLER MAT. USED 7075-T6, .071, PO NR 9012380, DIMENSIONS AREA DOUBLER 5 INCHES X 4 3/4 INCHES AND FILLER 3 INCHES X 2 INCHES IAW B-727 SRM 51-40-2.  ACCOMPLISHED MAT. HFEC AROUND CUT OUT HICA IAW PART 6, 51-00-00 FIG. 6.   NO CRACKS TREATED, ALODINED, AND PRIMED IAW B-727 SRM 51-10-2 INSTALLED DOUBLER AND FILLER REPAIR IAW B-727 SRM 51-30-2.
